Document Type: Research Paper

Authors

1 Department of Mathematics, University of Maragheh, Maragheh, Iran.

2 Ph.D. student of Department of Mathematics, Sahand University of Technology, Tabriz, Iran.

3 Department of Mathematics, Sahand University of Technology, Tabriz, Iran.

Abstract

In this paper, we  present a version of Favard's inequality for special case and then generalize it for the Sugeno integral in fuzzy measure space $(X,\Sigma,\mu)$, where $\mu$ is the Lebesgue measure. We consider two cases, when our function is concave and when is convex. In addition for illustration of theorems, several examples are given.

Keywords

[1] H. Agahi, R. Mesiar and Y. Ouyang, General Minkowski type inequalities for Sugeno integrals, Fuzzy Sets Syst., 161 (2010), pp. 708-715.

[2] H. Agahi, R. Mesiar, Y. Ouyang, E. Pap and M. Strboja, Berwald type inequality for Sugeno integral, Appl. Math. Comput., 217 (2010), pp. 4100-4108.

[3] H. Agahi and M.A. Yaghoobi, A Minkowski type inequality for fuzzy integrals, Journal of Uncertain Systems, 4 (2010), pp. 187-194.

[4] J. Caballero and K. Sadarangani, Hermite-Hadamard inequalty for fuzzy integrals, Appl. Math. Comput., 215 (2009), pp. 2134-2138.

[5] J. Caballero and K. Sadarangani, Fritz Carlson's inequalty for fuzzy integrals, Comput. Math. Appl., 59 (2010), pp. 2763-2767.

[6] J. Caballero and K. Sadarangani, Sandor's inequality for Sugeno integrals, Appalied Mathematics and Computation, 218 (2011), pp. 1617-1622.

[7] B. Daraby and L. Arabi, Related Fritz Carlson type inequality for Sugeno integrals, Soft Comput., 17 (2013), pp. 1745-1750.

[8] B. Daraby, F. Rostampour, A.R. Khodadadi, A. Rahimi and R. Mesiar, Pacuteolya-Knopp and Hardy-Knopp type inequalities for Sugeno integral, arXiv:1910.03812v1.

[9] B. Daraby, General Related Jensen type Inequalities for fuzzy integrals, TWMS J. Pure Appl. Math. , 8 (2018), pp. 1-7.

[10] I. Sadeqi, H. Ghazanfary Asll and B. Daraby, Gauss type inequality for Sugeno integral, J. Adv. Math. Stud. , 10 (2017), pp. 167-173.

[11] B. Daraby, A. Shafiloo and A. Rahimi, General Lyapunov type inequality for Sugeno integral, J. Adv. Math. Stud. , 11 (2018), pp. 37-46.

[12] B. Daraby, H. Ghazanfary Asll and I. Sadeqi, General related inequalities to Carlson-type inequality for the Sugeno integral, Appl. Math. Comput., 305 (2017), pp. 323-329.

[13] B. Daraby, H. Ghazanfary Asll and I. Sadeqi, Favard’s inequality for seminormed fuzzy integral and semiconormed fuzzy integral, Mathematica, 58 (2016), pp. 39-–5.

[14] B. Daraby and A. Rahimi, Jensen type inequality for seminormed fuzzy integrals, Acta Univ. Apulensis, Math. Inform. , (2016), pp. 1-8.

[15] B. Daraby and F. Ghadimi, General Minkowsky type and related inequalities for seminormed fuzzy integrals, Sahand Commun. Math. Anal. , 1 (2014), pp. 9-20.

[16] A. Flores-Franulic and H. Roman-Flores, A Chebyshev type inequality for fuzzy integrals, Appl. Math. Comput., 190 (2007), pp. 1178-1184.

[17] D.H. Hong, E.L. Moon and J.D. Kim, Steffensen's Integral Inequality for the Sugeno Integral, Int. J. Uncertain. Fuzziness Knowl.-Based Syst. , 22 (2014), pp. 235-241.

[18] N. Latif, J.E. Pecaric and I. Peric, Some New Results Related to Favard's Inequality, J. Inequal. Appl., 2009 (2009), pp. 1-14.

[19] M. Kaluszka and M. Boczek, Steffensen type inequality for fuzzy integrals, Appl. Math. Comput., 261 (2015), pp. 176-182.

[20] R. Mesiar and Y. Ouyang, General Chebyshev type inequalities for Sugeno integrals, Fuzzy Sets Syst., 160 (2009), pp. 58-64.

[21] Y. Ouyang, R. Mesiar and H. Agahi, An inequality related to Minkowski type for Sugeno integrals, Inf. Sci., 180 (2010), pp. 2793-2801.

[22] D. Ralescu and G. Adams, The fuzzy integral, J. Appl. Math. Anal. Appl., 75 (1980), pp. 562-570.

[23] H. Roman-Flores, A. Flores-Franulic, R. Bassanezi and M. Rojas-Medar, On the level-continuity of fuzzy integrals, Fuzzy Sets Syst., 80 (1996), pp. 339-344.

[24] H. Roman-Flores, A. Flores-Franulic and Y. Chalco-Cano, A Jensen type inequality for fuzzy integrals, Inf. Sci., 177 (2007), pp. 3192-3201.

[25] H. Roman-Flores, A. Flores-Franulic and Y. Chalco-Cano, A convolution type inequality for fuzzy integrals, Appl. Math. Comput., 195 (2008), pp. 94-99.

[26] M. Sugeno, Theory of fuzzy integrals and its applications, Ph.D. Thesis, Tokyo Institute of Technology, 1974.

[27] Z. Wang and G.J. Klir, Fuzzy Measure Theory, Plenum Press, New York, 1992.